# SDR GLBA2003060

- Difficulty date: May 12, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 17,199 hours, 22,547 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Leaking
- Location: Fuel Storage
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT O/B FUEL CAP LEAKS.  REMOVED AND REPLACED FUEL CAP, OPS CHECK GOOD.
